MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH

CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 222002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blister (4537)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the infant's pre wired electrodes were starting to fall off and cause inaccurate readings on the bedside monitor, so the rn removed and replaced the leads.Under the green lead that was removed from infant's left upper abdomen, the rn found 3 new blisters and notified the provider.Photo were taken and uploaded to the patient's chart.The blisters had to be aspirated and cultured.
 
Event or Problem Description
Per additional information received, the baby was in an incubator (temp 80.1f, 26.7c) prior to the reported incident.Vaseline was applied and the wound was covered in gauze.There was no growth, and no antibiotics were given.The duration of the electrode use is unknown, but they were at least changed in less than 48 hours.
 
Additional Manufacturer Narrative
A photo sample was provided and show blisters under the area where the electrode was placed.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product.The device was not returned for evaluation; therefore, the reported issue could not be confirmed.This product has been tested according to iso 10993 guidelines for biocompatibility that found both the hydrogel and skin contacting foam adhesive to be non-cytotoxic, non-irritating, and non-sensitizing.The following sections were corrected or completed: section d1 brand name: kendall.Section d3 manufacturer name: cardinal health 200, inc.Section d4 model number: 222002 section d4 unique identifier (udi) #: (b)(4).Section g4 pma/510(k)number: exempt.

Brand Name
KENDALL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
215 hebert st
gananoque K7G 2 Y7
CA   K7G 2Y7
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19629357
Report Number1423537-2024-00052
Device Sequence Number20966203
Product Code DRX
UDI-Device Identifier20192253016625
UDI-Public(01)20192253016625(17)260301(10)408566X
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number222002
Device Catalogue Number222002-
Device Lot Number408566X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown